# SDR DXTA2024112201239

- Difficulty date: November 17, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 15,693 hours, 11,964 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE THE CROSFEED PUMP WAS SWITCHED TO L TANK R ENG.  THE FUEL BOOST R BEGAN FLASHING IMMEDIATELY.  THE MASTER CAUTION WAS PRESSED AND FUEL BOOST R REMAINED ON STEADY.  QRH WAS COMPLETED.  CROSSFEED WAS SELECTED OFF.  DURING ALL THAT TIME NO FUEL CROSSFEED WAS OBSERVED. PERFORMED FUEL CROSSFEED FROM LH TO RH TANK AND RH TO LH TANK ONGROUND WITH NO DEFECTS. NETJETS MCC ADVISED TO REMOVE AND REPLACE CROSSFEED VALVE ACTUATOR AS PRECAUTIONARY. DURING REMOVAL OF PANEL 313AL BOTH WIRE PINS BROKE OFF ISIDE OF SPLICES. PLACED PARTS ON ORDER. DURING REMOVAL OF ACTUATOR FOUND BOTH LOWER SCREW ALLEN HEADS TO BE STRIPPED AND ROUNDED OUT AND HAD TO PERFORM EXTRACTION. PLACED PARTS ON ORDER. (KK MB 11/18/2024). REMOVED AND REPLACED CROSSFEED VALVE ACTUATOR P/N: 9914423-2 S/N: AA746318 WITH"NEW" P/N: 9914423-2 S/N: AA882790 WITH "NEW" SCREWS P/N:NAS1352-08H8P QTY: 2 ALL FOLLOW ON CHECKS PASS. REPLACED DAMAGEDSPLICES P/N: M81714/65-20-1 WITH "NEW" QTY: 2 WITH NEW. WORK PERFORMED IAW CE-560XL MM 28-21-06, AND 20-30-15. CAL: JE1703, 0922904090
